MathSciNet Relay Station
MathSciNet bibliographic data
MR1224104 (94d:57003) 57M05 (20F34 57N05)
Morita, Shigeyuki Abelian quotients of subgroups of the mapping class group of surfaces. Duke Math. J. 70 (1993), no. 3, 699–726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement